Liquid Amp'd makes me dizzy after i workout

Discussion in 'Fitness & Nutrition' started by HyPE, Jun 24, 2006.

Thread Status:
Not open for further replies.
  1. HyPE

    HyPE ::OTTC Crew #2839::

    Joined:
    Jan 2, 2005
    Messages:
    1,929
    Likes Received:
    0
    Location:
    Edmonton, AB
    the last few days ive felt dizzy after working out, i think i should stop taking it :hsd:
    mind you, i havent been eating a lot of vegetables. think that could be the cause?

    any of you guys use this stuff?
    http://www.bodybuilding.com/store/dym/amp.html
     
  2. michael

    michael FLORIDA > *

    Joined:
    Dec 21, 2001
    Messages:
    81,993
    Likes Received:
    466
    Location:
    paradise
    cavefish takes amp
     
  3. Chris3G

    Chris3G Bullshark Testosterone

    Joined:
    Jan 22, 2001
    Messages:
    16,464
    Likes Received:
    0
    Location:
    Ridgewood, NJ
    amp != amp'd
     
  4. el es dee

    el es dee ...through a cloud of chalk and the midst of pain.

    Joined:
    Jan 1, 2006
    Messages:
    6,534
    Likes Received:
    0
    Location:
    Pittsburgh, PA
    send it to me!
     
  5. michael

    michael FLORIDA > *

    Joined:
    Dec 21, 2001
    Messages:
    81,993
    Likes Received:
    466
    Location:
    paradise
    oh :hs:

    he's using t-rex today..i wanna hear his results
     
Thread Status:
Not open for further replies.

Share This Page